Issues with medication. Please help.



  • Hi,

    I've just joined the forum and i'm grateful for you accepting me. I'm having issues with medication and would like some advice.
    My doctor is still in the process of diagnosis but is positive i suffer with fibromialgia. I have constant pain in my neck, back and shoulders.
    4 months ago i was prescribed amitriptyline and was increase over time up to 40mg every night. They worked great in the beginning, and i slept well, but the didn't last long enough with the pain.
    So i went back to my doctor and he prescribed me maxitram 50mg on top of the amitriptyline, one in the morning and one at night with amtriptyline 40mg at night too, but i noticed side effects.
    When i went back to the doctors last friday to discuss the side effects with my doctor, he determined the issue laid with the amitriptyline, so he told me to immediately stop taking them. Now i just take an increased dose of maxitram.
    However, since stopping the amitriptyline on friday, i've noticed i am tired constantly, dizzy at times, subject to slight headaches and generally just feeling miserable.
    Can anyone give me any advice on how i should move on or if this is possible withdrawl symptoms?

    Any help will be apprecited.

    I didn't find the right solution from the Internet.

    References:
    http://ukfibromyalgia.com/forums/viewtopic.php?f=7&t=20855
    Infographic animation company

    Thank you.


Log in to reply